# SDR SIMA202003254005

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,374 hours, 28,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AND L/H OMEGA BEAMS ANGLES CRACKED BTW FR47-48 (R/H OMEGA BEAM INBD ANGLE, L/H OMEGA BEAM OUTBD ANGLE).-C/A-R/H & L/H OMEGA BEAM ANGLES BETWEEN FR 47-48 (RH OMEGA BEAM INB ANGLE, LH OMEGA BEAM OUTB ANGLE) REPAIRED IAW SRM 53-23-03 & 53-23-02.
